# SDR 20010410AP027

- Difficulty date: February 1, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N702FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10350
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 12272320002
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ATTEMPTING TAKEOFF FROM OAK AT APPROXIMATELY 0200 (L), PILOT REPORTED THE WARNING LIGHT FOR THE LEFT NR 2 FUEL BOOST PUMP ILLUMINATED.  AS THE NR 1 PUMP FOR THIS ENGINE WAS ALREADY DEFERRED, PILOT ELECTED TO ABORT THE TAKEOFF AND RETURN TO THE RAMP FOR MAINTENANCE.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM DURING A STATIC GROUND RUN, AND AIRCRAFT AGAIN ATTEMPTED TAKEOFF.  DURING ACCELERATION THE LEFT NR 2 PUMP WARNING LIGHT ILLUMINATED AGAIN AND THE TAKEOFF RUN WAS AGAIN ABORTED.  BOTH FUEL BOOST PUMPS WERE REPLACED ON THE LEFT SIDE OF THE AIRCRAFT, DMI CLEARED AND AIRCRAFT RETURNED TO SERVICE.  (M)
